Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Female SEXual side effects??????????????????? tweakie

Posted by cole on February 21, 2001, at 20:27:09

In reply to Female SEXual side effects???????????????????, posted by tweakie on February 15, 2001, at 19:01:06

I tried posting a response to this a few days ago but it never appeared. I have a similar response to my AD, Remeron. I added Ritalin to improve my concentration, and noticed that my sexual apathy disappeared. I now take a small amount of Ritalin (< 5mg)for this purpose about 1/2 hr before possible activity, and have found that my sex drive may actually be a little stronger than it was before the Remeron. Sometimes I have trouble sleeping, but a little Trazodone (< 50 mg) with my nightly dose of Remeron (60 mg)allows me to fall asleep. Ask your doc about adding a stimulant, it works great for me.
cole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cole thread:54093
URL: http://www.dr-bob.org/babble/20010221/msgs/54622.html